# SDR DL76G970748

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND IN SKIN BETWEEN FRAME STATIONS 1197 + 44 AND 1197 + 66 JUST BELOW S25L.  THE DAMAGE WAS CUTOUT PER SRM 53-00-01-2.  THE CUTOUT IS APPROX 2.25 BY 4.75.  IF REPAIR PER SRM, THE RIVET SPACING WILL CAUSE THE REPAIR TO OVERLAP THE SKIN LAP SPLICE.  PER ER/A- ACCOMPLISH SOLID RIVET REPAIR PER B767-300 SRM 53-00-01, FIGURE 201 EXCEPT EXTEND LOWER END OF DOUBLER TO PICKUP SECOND ROW OF EXISTING LAP-SPLICE FASTENERS.  ALODINE, FR PRIME, SEAL FAYING SURFACES, INSTALL WITH SEALANT, ID AS TIME-LIMITED (12 MONTHS SERVICE).
